# SDR AALA20170118013

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 54,354 hours, 26,691 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFTER PUSHBACK, AFTER BRAKE SET LEFT HYDRAULIC BRAKE PRESSURE WENT TO ZERO PRESSURE. AFTER PUMPS ARE TURNED ON AND OFF AGAIN, LEFT HYDRAULIC BRAKE PRESSURE BLEEDS DOWN QUICKLY. ACCOMPLISHED TASK IAW AMM 32-40-00-101. LEAK AND OPERATIONAL CHECK GOOD.
